# SDR MWEA00149

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,628 hours, 28,428 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910043503
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INBOARD FIXED VANE OUTBOARD CLOSEOUT PANEL CHAFED ALONG UPPER AFT EDGE.  FABRICATED AND INSTALLED NEW DOUBLER.
